# SDR COMA0670103

- Difficulty date: February 5, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 7,436 hours, 5,716 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5383 - DURING MSP APPROACH RECEIVED AN OUTBOARD SPOILERON AND OUTBOARD FLIGHT SPOILER CAUTION MESSAGE, CREW DECLARED AN EMERGENCY, ABORTED APPROACH THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  PERFORMED RESET OF THE SPOILER SYSTEM.
